| Catalog Number |
68HP-650 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "deflation".This record is for the right side.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed opening on valve bond edge side assessed as unidentified (tear) opening.Additional observations: observed creases on the device.Observed wear abrasion on the device.Yellow particles observed inside the device.Brown particles observed in the fill channel.No further actions are required as the device was implanted.
Event or Problem Description